# SDR SIMA982944

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AE
- Make and model: Saab 340B
- Aircraft serial: 340B254
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dent
- Location: Bs 307-339
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND DENT ON THE RIGHT UPPER TAIL CONE SKIN AT FS 814 TO 817.  CUT OUT DAMAGE, PERFORMED EDDY CURRENT INSPECTION.  FABRICATED AND INSTALLED DOUBLER AND TRIPLER.  AIRCRAFT RETURNED TO SERVICE  (M)
